RESOLVE `morning after' sachets

RESOLVE `morning after' sachets

Relief from headache and upset stomach, particularly associated with over-indulgence.

Make a request for this product to be available on subscription
5 sachets
£2.33
Out of Stock

Active Ingredients:

  • Potassium bicarbonate
  • Anhydrous citric acid
  • Paracetamol
  • Sodium carbonate
  • Vitamin c
  • Sodium bicarbonate
  • Glucose

Warnings, Side Effects:

Do not take if: - You have liver or kidney problems, - You are on a sodium restricted diet. Consult with your doctor or pharmacist before taking this product if: - You are pregnant or breast feeding, - You are taking any other medication. Not to be given to children under 16 years. Do not take with other medicines containing paracetamol. Do not exceed the stated dose. If you have any other symptoms after taking this product, consult your doctor or pharmacist. Keep out of the reach of children. Always read the label.